MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160002
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: summary: unit is longer transmitting data to the capsule.Noticed the rs 232 connection board on the c2 is loose/no longer making full contact to the control board.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: investigation ongoing.Note: the udi number in section d4 will be provided in the follow-up report, as it is currently being internally verified for this product variant.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: 09.August 2024: correction in d4: model number and catalog number 160002 (correct) instead 160001 (incorrect).Investigation still ongoing.Note: the udi number in section d4 will be provided in the next follow-up report, as it is currently being internally verified for this product variant.
 
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: 09.August 2024: correction in d4: model number and catalog number 160002 (correct) instead 160001 (incorrect).Investigation still ongoing.Note: the udi number in section d4 will be provided in the next follow-up report, as it is currently being internally verified for this product variant.Follow-up 2 - additional information: the entry fields b4, d4, g6, h2, h6 and h11 have been updated.It was reported that the unit was no longer transmitting data to the capsule system.Upon inspection, it was found that the rs-232 connection board on the hamilton-c2 device was loose and no longer making full contact with the control board.No patient involvement and consequently no clinical consequences were reported.To address the issue, a replacement mainboard was shipped to the customer.No log files were provided for analysis, and no feedback was received confirming whether the replacement resolved the issue.Although the outcome could not be verified, it is assumed that the issue was resolved by replacing the mainboard, as no further issues have been reported.
 
Event or Problem Description

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key19926218
Report Number3001421318-2024-01857
Device Sequence Number14148647
Product Code CBK
UDI-Device Identifier07630002800730
UDI-Public(01)07630002800730(11)150626(240)160002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160002
Device Catalogue Number160002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer07/29/2024
07/29/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/09/2024
07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown